# SDR 2022F00039

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: General aviation
- Aircraft: N625QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0240
- Aircraft time: 2,008 hours, 1,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 74111713
- Part serial: NA
- Condition: Dented
- Location: Zone 100
- Part time: 2,008 hours, 1,279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFTS-105731 (DENT FROM BIRD STRIKE MUST BE PERMANENTLY REPAIRED.
